The active ingredient in Advil (Ibuprofen) is the #1 doctor-recommended treatment for effective pain relief and the #1-selling pain reliever among over-the-counter medications.* Advil Migraine is the only FDA-approved OTC migraine medicine in a liquid-filled capsule. This allows people who live with migraines to get the relief they need fast.

 


*Among OTC pain relievers

  • Advil Migraine is clinically proven to provide fast relief of migraine pain, helping you take control of your migraines so you can return to your normal activities.
  • It is clinically proven to relieve tough migraine pain and related symptoms, like nausea and sensitivity to light and sound.
  • Advil Migraine is the only FDA-approved liquid-filled OTC migraine medication.
  • The active ingredient in Advil Migraine is solubilized ibuprofen, which means the ibuprofen is in liquid form, allowing it to be absorbed quickly by your body and relieve your pain fast.
  • For over 30 years, doctors and patients have trusted Advil for safe and effective pain relief.

Indications:

Health Concern: Fever Headache

Ingredients:

Inactive Ingredients: Inactive IngredientsD&C Yellow No. 10, FD&C Green No. 3, FD&C Red No.40, Gelatin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitol Sorbitan Solution

Ingredients: Active Ingredient (in Each Brown Oval Capsule): Solubilized Ibuprofen (Equal to 200 mg Ibuprofen) (NSAID) (Nonsteroidal Anti-Inflammatory Drug). Inactive Ingredients: D&C Yellow 10, FD&C Green 3, FD&C Red 40, Gelatin, Light Mineral Oil, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol.

Active Ingredients: Solubilized ibuprofen equal to 200 mg ibuprofen (nsaid)* (present as the free acid and potassium salt) *Nonsteroidal anti-inflammatory drug

Active Ingredient Name: Ibuprofen

Advil Migraine Liquid Filled Capsules 20ct

$5.50Price

    65 Central Ave

    Albany, NY 12206

    (518) 621-7748

    ©2019 by Central Ave Pharmacy. Proudly created with Wix.com